Louisiana, 2012Damaging Winds in Louisiana, May 7, 2012
May 7, 2012 · NWS JAN · 2 events in 2 counties and zones
An upper low over northern Alabama helped ignite a couple severe thunderstorms on the afternoon of May 7th.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $2,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An upper low over northern Alabama helped ignite a couple severe thunderstorms on the afternoon of May 7th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at May 7, 10:58 AM CST, 38 minutes earlier.
Area forecast discussion, May 7, 10:58 AM CST, 38 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1158 AM CDT MON MAY 7 2012
.UPDATE...MORNING COMPLEX IS EVOLVING SIMILAR TO EXPECTED AND HAS NOW
PASSED THAT MORNING LULL PERIOD AND IS SHOWING CONTINUED ORGANIZATION
AS THERE REMAINS A BALANCE BETWEEN THE COLD POOL AND NEW SE
PROPAGATING CONVECTION. THE LEADING EDGE IS NOT MOVING INTO
INCREASING INSTABILITY AND LOOK FOR THIS TO CONTINUE TO BE THE CASE
THROUGH THE AFTERNOON. LOOK FOR A MIX OF STRONG/SVR STORMS AS THE
COMBINATION OF LIFT/INSTABILITY SUPPORT THAT. DMG WIND AND QUARTER
SIZED HAIL LOOK TO BE THE MAIN RISKS WITH THE STRONGER CORES ALONG
THE LINE. THERE IS THE POSSIBILITY OF A SVR TS WATCH BEING ISSUED FOR
THE CENTRAL/NE/E PORTIONS PER MD #724.
AS FOR SPECIFIC FORECAST ELEMENTS TODAY...MAIN ADJ HAVE BEEN TO
HOURLY TEMPS. EARLIER ADJ ARE STILL ON TRACK...BUT LOOK FOR AN UPDATE
TO POPS/WX JUST AFTER NOON TO MATCH RECENT TRENDS. THE MOST LIKELY
CHANCES WOULD BE TO LOWER POPS IN THE NW AND INCREASE VALUES ACROSS
CENTRAL AND EASTERN SECTIONS.
THE NEXT CHALLENGE IS TO FIGURE OUT IF NEW DEVELOPMENT WILL OCCUR
BACK TO OUR W/NW WHERE THE SFC BOUNDARY HAS HUNG UP A BIT. THERE ARE
INDICATIONS THAT NEW DEVELOP MAY OCCUR THERE WHERE BETTER FORCING
WILL EXIST DUE TO THE PROXIMITY OF THE LOW LEVEL SYNOPTIC FEATURES
AND THE COMBINATION OF HIGH INSTABILITY IN THAT AREA. IF THAT
OCCURS...LOOK FOR DEVELOPMENT TO MOVE GENERALLY SE DOWN ALONG THE
LEFT OVER SFC BOUNDARY FROM THE CURRENT COMPLEX. TIMING ON THIS IS
VERY DIFFICULT AND IT APPEARS THAT LATER WOULD BE BETTER FOR OUR
AREA. MORE ON THIS IN THE AFTERNOON PACKAGE. /CME/
&&
.AVIATION...
ALL SITES ARE VFR THIS MORNING...BUT THUNDERSTORMS ARE
MOVING INTO THE DELTA AND THEY WILL BRING BRIEF IFR/MVFR CONDITIONS
TO GWO/GLH THIS MORNING. THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE
THIS AFTERNOON ACROSS THE REMAINING SITES WHICH ONCE AGAIN MAY BRING
TEMPO IFR/MVFR CONDITIONS. WINDS THIS AFTERNOON WILL START OUT
SOUTHERLY BETWEEN 5-10 FOR MOST SITES...BUT WILL BE GUSTY WITH
THUNDERSTORM ACTIVITY. PATCHY AREAS OF FOG/STRATUS ARE POSSIBLE ONCE
AGAIN SUNDAY MORNING...ESPECIALLY FOR MEI/HBG. /15/
&&
.PREV DISCUSSION... /ISSUED 1105 AM CDT MON MAY 7 2012/
UPDATE...QUICK UPDATE HERE TO INCREASE POPS ACROSS THE NW AREAS THIS
MORNING TO CATCH THE S/SE MOVING COMPLEX. ADDITIONALLY...TEMPS WERE
ADJ THIS MORNING TO REPRESENT THE COLD POOL MOVING INTO THE DELTA.
THIS WILL ALSO IMPACT MAX TEMPS THIS AFTERNOON AND HIGHS WERE LOWERED
A BIT. OTHER ADJ WERE TO TAPER POPS/WX WORDING BACK TO MORE MIDDAY
AND AFTERNOON FOR CENTRAL SECTIONS.
AS FOR EXPECTATIONS WITH THIS COMPLEX...IT CURRENTLY IS SUB SVR AND
MAINLY A HEAVY PRECIP PRODUCER RIGHT NOW WITH SOME 25-40MPH WINDS.
THESE MORNING COMPLEXES TYPICALLY WANE THROUGH 9-10AM AND THIS SEEMS
TO BE FOLLOWING THE USUAL EVOLUTION. HOWEVER...IF IT CAN REMAIN
SOMEWHAT ORGANIZED THROUGH 10 AM AND NOT HAVE THE COLD POOL RACE OUT
AHEAD OF THE CONVECTION...THEN AN UPSWING IN INTENSITY WILL LIKELY
OCCUR AS THE LEADING EDGE OF THE SYSTEM COMBINES WITH INCREASING
INSTABILITY AND SFC BASED BUOYANCY. IF THIS OCCURS...THEN SVR STORMS
WILL BE POSSIBLE WITH WIND/HAIL THE MAIN RISK. AT THIS
POINT...CENTRAL AND NE/E SECTIONS OF THE CWA WOULD HAVE THE PRIMARY
RISK DUE TO THE S/SE PROPAGATING COLD POOL INTERACTING WITH THE
INCREASING INSTABILITY. THE NW DELTA LOOKS TO GET STABILIZED THIS
MORNING AND MAY BE PROTECTED UNTIL LATER TONIGHT.
LOOK FOR ANOTHER UPDATE LATER THIS MORNING. A BETTER HANDLE ON HOW
THINGS WILL PLAY OUT FOR THE AFTERNOON SHOULD EXIST AFTER WE SEE HOW
THE COMPLEX AND ASSOCIATED COLD POOL EVOLVES THIS MORNING. /CME/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 87 67 86 64 / 38 31 63 58
MERIDIAN 88 64 87 64 / 53 38 62 54
VICKSBURG 88 67 85 62 / 32 37 63 62
HATTIESBURG 87 65 88 66 / 44 27 50 46
NATCHEZ 87 67 86 65 / 32 21 50 48
GREENVILLE 85 68 84 61 / 76 53 50 51
GREENWOOD 85 67 86 61 / 63 56 61 51
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
CME
Hazardous weather outlook, May 7, 4:25 AM CST, 7 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
525 AM CDT MON MAY 7 2012
ARZ074-075-LAZ007>009-015-016-MSZ018-019-025>052-081030-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-
WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-
HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-
LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-
525 AM CDT MON MAY 7 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST
ARKANSAS...EXTREME NORTHEAST LOUISIANA...AND CENTRAL MISSISSIPPI
.DAY ONE...TODAY AND TONIGHT
THUNDERSTORMS ARE EXPECTED TODAY AND SOME STORMS COULD BE SEVERE...
ESPECIALLY NORTH OF THE INTERSTATE 20 CORRIDOR DURING THE AFTERNOON
AND EARLY EVENING. AN APPROACHING UPPER LEVEL DISTURBANCE WILL
COMBINE WITH A MOIST AND VERY UNSTABLE AIRMASS TO CREATE A FAVORABLE
ENVIRONMENT FOR SEVERE WEATHER. THE PRIMARY SEVERE WEATHER RISKS WILL
BE WIND GUSTS UP TO 60 MPH AND QUARTER TO GOLF BALL SIZE HAIL.
LOCALLY HEAVY RAINFALL CAN ALSO BE EXPECTED.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
A FEW STRONG TO SEVERE THUNDERSTORMS COULD REDEVELOP TUESDAY
AFTERNOON AS A COLD FRONT ENTERS INTO VERY UNSTABLE AIR OVER THE
ARKLAMISS. THE PRIMARY CONCERNS WITH THESE STORMS WILL BE FOR HAIL
AND GUSTY WINDS.
.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED TODAY AND TUESDAY.
LAZ023>026-MSZ053>066-072>074-081030-
FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-CLAIBORNE-COPIAH-SIMPSON-
SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
525 AM CDT MON MAY 7 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL MISSISSIPPI.
.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON...AND A FEW
STORMS WILL BE STRONG TO SEVERE AS DAYTIME HEATING CONTRIBUTES TO A
VERY UNSTABLE AIRMASS. STORMS WILL BE CAPABLE OF PRODUCING HAIL AND
50 TO 60 MPH WIND GUSTS. LOCALLY HEAVY RAINFALL WILL ALSO BE
POSSIBLE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
A FEW STRONG TO SEVERE THUNDERSTORMS COULD REDEVELOP TUESDAY
AFTERNOON AS A COLD FRONT ENTERS INTO VERY UNSTABLE AIR OVER THE
ARKLAMISS. THE PRIMARY CONCERNS WITH THESE STORMS WILL BE FOR HAIL
AND GUSTY WINDS.
.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED TODAY AND TUESDAY.
FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.
EC
In the hours before
Local storm report, May 7, 8:39 AM CST, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
939 AM CDT MON MAY 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL 3 NNE MCCOOL 33.24N 89.32W
05/06/2012 E1.00 INCH ATTALA MS POST OFFICE
&&
CMESpecial weather statement, May 7, 9:15 AM CST, 2 hours 21 minutes before
MSZ019-025-034-035-071600-
WASHINGTON MS-SUNFLOWER MS-LEFLORE MS-HUMPHREYS MS-
1015 AM CDT MON MAY 7 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1015 AM CDT MON MAY 7 2012
...LINE OF STORMS MOVING ACROSS HIGHWAY 82 IN THE UPPER DELTA...
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PENNY TO NICKEL
SIZE HAIL AND 40 TO 50 MPH WIND GUSTS WAS LOCATED FROM 7 MILES WEST
OF MINTER CITY TO METCALFE AT 1015 AM CDT...MOVING SOUTHEAST AT 30
MPH.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES ARE ALSO POSSIBLE WITH THESE STORMS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTHERN HUMPHREYS...LEFLORE...SUNFLOWER AND NORTHERN
WASHINGTON COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3376 9026 3370 9030 3374 9023 3365 9010
3346 9010 3341 9018 3333 9018 3337 9032
3335 9028 3323 9034 3311 9063 3338 9107
3345 9106 3342 9113 3353 9094 3353 9077
3361 9076 3362 9066 3382 9039
TIME...MOT...LOC 1515Z 307DEG 26KT 3372 9037 3356 9063
3342 9097
BYBSpecial weather statement, May 7, 10:06 AM CST, 1 hour 30 minutes before
MSZ025>029-036-071705-
WEBSTER MS-MONTGOMERY MS-LEFLORE MS-HOLMES MS-GRENADA MS-CARROLL MS-
1106 AM CDT MON MAY 7 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1106 AM CDT MON MAY 7 2012
...LINE OF STRONG THUNDERSTORMS MOVING ACROSS PORTIONS OF NORTH
CENTRAL MISSISSIPPI...
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WIND GUSTS WAS LOCATED FROM 10 MILES NORTH OF
GORE SPRINGS TO 6 MILES SOUTHWEST OF QUITO AT 1106 AM CDT...MOVING
SOUTHEAST AT 30 MPH.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES ARE ALSO POSSIBLE WITH THESE STORMS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN CARROLL...EASTERN GRENADA...NORTHERN HOLMES...SOUTHERN
LEFLORE...MONTGOMERY AND WEBSTER COUNTIES SHOULD MONITOR THESE STORMS
CLOSELY.
LAT...LON 3373 8950 3374 8909 3372 8903 3356 8902
3356 8909 3353 8909 3352 8927 3344 8945
3328 8946 3329 8970 3319 8978 3302 8986
3327 9034 3331 9034 3328 9036 3333 9046
3339 9046 3361 8996 3388 8969 3387 8951
TIME...MOT...LOC 1606Z 303DEG 27KT 3388 8953 3356 8986
3335 9032
BYBSpecial weather statement, May 7, 10:33 AM CST, 1 hour 3 minutes before
LAZ007>009-MSZ034-035-040>042-071735-
WASHINGTON MS-SHARKEY MS-ISSAQUENA MS-HUMPHREYS MS-YAZOO MS-
MOREHOUSE LA-EAST CARROLL LA-WEST CARROLL LA-
1133 AM CDT MON MAY 7 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1133 AM CDT MON MAY 7 2012
...STRONG THUNDERSTORMS PUSHING SOUTH DOWN THE AXIS OF THE
MISSISSIPPI RIVER...
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PENNY TO NICKEL
SIZE HAIL AND 40 TO 50 MPH WIND GUSTS WAS LOCATED FROM 7 MILES EAST
OF BELZONI TO 7 MILES NORTHWEST OF OAK GROVE AT 1133 AM CDT...MOVING
SOUTH AT 20 MPH.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES ARE ALSO POSSIBLE WITH THESE STORMS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN YAZOO...HUMPHREYS...ISSAQUENA...SHARKEY AND SOUTHERN
WASHINGTON COUNTIES...AND WEST CARROLL...EAST CARROLL AND
NORTHEASTERN MOREHOUSE PARISHES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3299 9158 3300 9117 3304 9112 3309 9114
3326 9033 3310 9035 3309 9038 3311 9042
3305 9043 3296 9021 3274 9017 3257 9095
3256 9111 3254 9114 3254 9145 3254 9146
3255 9144 3258 9145 3259 9151
TIME...MOT...LOC 1633Z 350DEG 19KT 3316 9036 3291 9147
BYBSpecial weather statement, May 7, 10:59 AM CST, 37 minutes before
MSZ028>030-032-033-036>038-043-044-071800-
ATTALA MS-WINSTON MS-WEBSTER MS-OKTIBBEHA MS-MONTGOMERY MS-MADISON MS-
LEAKE MS-HOLMES MS-CLAY MS-CHOCTAW MS-
1159 AM CDT MON MAY 7 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1159 AM CDT MON MAY 7 2012
...LINE OF STRONG THUNDERSTORMS PUSHING SOUTHEAST ACROSS PORTIONS OF
CENTRAL AND NORTHEASTERN MISSISSIPPI...
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WIND GUSTS WAS LOCATED FROM 6 MILES NORTH OF
CLARKSON TO 2 MILES WEST OF COXBURG AT 1158 AM CDT...MOVING
SOUTHEAST AT 25 MPH.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES ARE ALSO POSSIBLE WITH THESE STORMS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN CHOCTAW...SOUTHWESTERN CLAY...HOLMES...NORTHWESTERN
LEAKE...NORTHEASTERN MADISON...SOUTHEASTERN MONTGOMERY...OKTIBBEHA...
WEBSTER...NORTHWESTERN WINSTON AND ATTALA COUNTIES SHOULD MONITOR
THESE STORMS CLOSELY.
LAT...LON 3350 8867 3344 8867 3305 8909 3268 8982
3279 9002 3283 9002 3288 8997 3302 9034
3301 9037 3326 8990 3322 8975 3329 8970
3329 8965 3340 8965 3373 8930 3374 8904
3351 8859
TIME...MOT...LOC 1658Z 301DEG 22KT 3371 8917 3331 8960
3299 9024
BYBSpecial weather statement, May 7, 11:30 AM CST, 6 minutes before
LAZ007>009-015-016-023-MSZ040>043-047>049-071830-
WARREN MS-SHARKEY MS-RANKIN MS-MADISON MS-ISSAQUENA MS-HINDS MS-
YAZOO MS-RICHLAND LA-MOREHOUSE LA-FRANKLIN LA-EAST CARROLL LA-
MADISON LA-WEST CARROLL LA-
1230 PM CDT MON MAY 7 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1230 PM CDT MON MAY 7 2012
...LINE OF STRONG THUNDERSTORMS PUSHING SOUTH TOWARD THE INTERSTATE
TWENTY CORRIDOR...
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WIND GUSTS WAS LOCATED FROM 3 MILES WEST OF
VAUGHAN TO 9 MILES WEST OF DARNELL AT 1230 PM CDT...MOVING SOUTHEAST
AT 25 MPH.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES ARE ALSO POSSIBLE WITH THESE STORMS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN SOUTHERN YAZOO...HINDS...SOUTHERN ISSAQUENA...MADISON...
NORTHERN RANKIN...SOUTHERN SHARKEY AND WARREN COUNTIES...AND SOUTHERN
WEST CARROLL...MADISON...SOUTHERN EAST CARROLL...NORTHEASTERN
FRANKLIN...SOUTH CENTRAL MOREHOUSE AND NORTHEASTERN RICHLAND PARISHES
SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3273 9176 3269 9076 3292 9007 3290 9002
3239 8975 3215 9047 3216 9072 3222 9073
3216 9078 3218 9117 3219 9117 3222 9112
3225 9113 3220 9132 3221 9146
TIME...MOT...LOC 1730Z 335DEG 22KT 3281 9009 3260 9071
3264 9160
BYBThunderstorm Wind, East Carroll
- When
- May 7, 11:36 AM CST
- Where
- East Carroll County, 0.28 mi WSW of Alsatia
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 32.619, -91.184
Tree blown down along Sand Road.
Thunderstorm Wind, West Carroll
- When
- May 7, 11:55 AM CST
- Where
- West Carroll County, 3.22 mi WNW of Epps
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 32.620, -91.530
Trees were blown down along Duckworth Road.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Texas, May 7, 2012$150,000 · 1.5 in hail · 17 events
- Flash Flood and Flood in Pennsylvania, May 7 to 8, 2012$85,000 · 1.75 in hail · 18 events
- Flash Flooding and Hail in Arkansas, May 7, 2012$96,000 · 1.75 in hail · 15 events
- Dust Devils and Strong Wind in Nevada, May 7, 2012$110,000 · 4 events
- Hail and Damaging Wind in Ohio, May 7, 2012$25,000 · 1.25 in hail · 21 events
- Hail and Damaging Winds in Texas, May 7, 2012$4,000 · 1.75 in hail · 22 events
- Hail and Damaging Winds in Arkansas, May 7, 2012$5,000 · 1 in hail · 13 events
- Flash Flood and Hail in Texas, May 7, 2012$6,000 · 1.75 in hail · 12 events
- Hail in New Mexico, May 7, 2012$7,000 · 2.75 in hail · 10 events
- Flooding and Hail in Indiana, May 7, 2012$2,000 · 1 in hail · 9 events
- Flash Flooding and Hail in Ohio, May 7, 2012$2,000 · 1 in hail · 9 events
- Hail and Damaging Winds in Alabama, May 7, 20121 in hail · 8 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 384333, 376960.